# SDR SWAA2013072418497

- Difficulty date: September 20, 2011
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N753SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29848
- Aircraft time: 43,308 hours, 25,165 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND FRAME CRACKED AT BS 480, STRINGER 8R.  REPAIRED FRAME IAW EA.
